# SDR 2002UALA01661

- Difficulty date: November 1, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 29,589 hours, 6,705 cycles
- Engine: Pwa PW4077
- Engine time: 21,705 hours, 4,439 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 47348708
- Part serial: 0377
- Condition: Defective
- Location: Fire Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E, J, A

## Discrepancy

RIGHT ENGINE FIRE WARNING CAME ON IN FLIGHT.  BOTH BOTTLES DISCHARGED.  OPENED COWLS AND CHECKED FOR INDICATION OF FIRE OR OVERHEAT.  NONE FOUND.  FIRE WARNING WAS A FALSE ALARM.  BOTH FIRE LOOP ELEMENTS AND WIRING CHECKED GOOD.  REPLACED NR 2 ENGINE FIRE DETECTION CARD.  OEM KIDDE TESTED AND CONFIRMED CARD FAILURE.
